MAUDE Adverse Event Report: SYNTHES GMBH 2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/8MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/8MM; PLATE, FIXATION, BONE
Model Number 04.501.018.01
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on an unknown date, a screw was found to be loose during a post-op examination.The initial surgery for treating the rib was performed on (b)(6) 2022.The patient has no pain or irritation/uncomfortable feeling.At present, it is unlikely that the screw would fall into the thoracic cavity, and the patient did not develop any subjective symptoms, so it was decided that the patient would be followed up at the discretion of the surgeon this report involves one (1) 2.9mm ti matrixrib lckng screw self-tapping/8mm.This is report 1 of 1 for (b)(4).

Brand Name
2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/8MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15569851
Report Number8030965-2022-08012
Device Sequence Number2781267
Product Code HRS
UDI-Device Identifier10887587017150
UDI-Public10887587017150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.018.01
Device Catalogue Number04.501.018.01S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown